# SDR ANCF2012052500123

- Difficulty date: May 25, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N612MX
- Make and model: Airbus A319-112
- Aircraft serial: 1612
- Aircraft time: 33,387 hours, 14,175 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Condition: Defective
- Location: Cabin Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE COCKPIT AND CABIN COMPARTMENTS TEMPERATURE WENT OUT OF CONTROL COCKPIT REACH 38°C OUTLET
TEMPERATURES REACH 60°C, RESETS WERE PERFORMED, IN ACCORDANCE WITH MCC UNSUCCESFUL.  IN ACCORDANCE WITH AMM TASK 21-63-00-810-821 ZONE TEMPERATURE CONTROL PROBLEMS IN ALL ZONES FAULT ISOLATION ITEM 4-A,B (1)(2)(3)(49(A) THE RECIRCULATION FILTER CARTRIDGE WERE REPLACED IAW AMM:21-21-41-000-001 AND 21-21-41-400-001 ALSO THE OPERATIONAL TEST OF THE COCKPIT AND CABIN TEMPERATURE CONTROL SYSTEM WITH CFDS MCDU WAS PERFORMED AND IT WAS SATISFACTORY IAW AMM:21-63-00-710-004.
